Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
shahmanit

Chemical peel

Recommended Posts

Hello everyone. I've been suffering from acne for around 8-9 years now. I'm a 21 year old guy. 
Recently, I consulted a derm and started accutane. It was 10mg/ day for a month, and now it is 20 mg/day.  I also had Microdermabrasion and dermapeel done. 

My dermatologist told me that I'd have to get 6 sittings done. A few days back, I had huge large breakouts on both sides of the face. It was bumpy and nodular acne. 
When I visited the derm, he gave me some sort of injection and treated it with some needle or something. Now there are marroon coloured zits (smaller in size) , but they look very bad and I want to get them off with a cloth or a towel. This is because people are staring at me and it is preventing me from going out, since I look like a meth-head :( image.thumb.jpg.7f85e0b3a8ccddce2140f6eeShould I risk it, or it could be damaging? 
I'm attaching a picture below! Any answers will be highly appreciated! Thank you :) 

Share this post


Link to post
Share on other sites

its amazing that a professional is recommending such a procedure while you are on accutane.  Having done 3+ ccourses, my advice is to leave your face alone.  Wash and moisturize so that means so active ingredients, exfoliation or any thing that is going to manipulate your skin.  Your skin is uber sensitive on accutane and will scar if you mess with it too much.

Good Luck

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×